American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Pascal Ochem and Michaël Rao. On the number of prime factors of an odd perfect number. Math. Comp. 83 (2014) 2435-2439.
Abstract, references, and article information   
View Article: PDF

[2] Carl Pomerance and Hee-Sung Yang. Variant of a theorem of Erd\H{o}s on the sum-of-proper-divisors function. Math. Comp. 83 (2014) 1903-1913.
Abstract, references, and article information   
View Article: PDF

[3] Samuel J. Dittmer. Spoof odd perfect numbers. Math. Comp. 83 (2014) 2575-2582.
Abstract, references, and article information   
View Article: PDF

[4] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[5] Kevin Broughan, Sergio Guzman Sanchez and Florian Luca. Perfect repdigits. Math. Comp. 82 (2013) 2439-2459.
Abstract, references, and article information   
View Article: PDF

[6] Pascal Ochem and Michaël Rao. Odd perfect numbers are greater than $10^{1500}$. Math. Comp. 81 (2012) 1869-1877.
Abstract, references, and article information   
View Article: PDF

[7] S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem. Sieve methods for odd perfect numbers. Math. Comp. 81 (2012) 1753-1776.
Abstract, references, and article information   
View Article: PDF

[8] Kevin G. Hare. More on the total number of prime factors of an odd perfect number. Math. Comp. 74 (2005) 1003-1008. MR 2114661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] T. Goto and S. Shibata. All numbers whose positive divisors have integral harmonic mean up to $\mathbf{300}$. Math. Comp. 73 (2004) 475-491. MR 2034133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. E. Iannucci and R. M. Sorli. On the total number of prime factors of an odd perfect number. Math. Comp. 72 (2003) 2077-2084. MR 1986824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karsten Blankenagel, Walter Borho and Axel vom Stein. New amicable four-cycles. Math. Comp. 72 (2003) 2071-2076. MR 1986823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul M. Jenkins. Odd perfect numbers have a prime factor exceeding $10^{7}$. Math. Comp. 72 (2003) 1549-1554. MR 1972752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mariano Garcia. The first known type $(7,1)$ amicable pair. Math. Comp. 72 (2003) 939-940. MR 1954976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Patrick J. Costello. New amicable pairs of type $(2,2)$ and type $(3,2)$. Math. Comp. 72 (2003) 489-497. MR 1933833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stefan Battiato and Walter Borho. Breeding amicable numbers in abundance. II. Math. Comp. 70 (2001) 1329-1333. MR 1826584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Douglas E. Iannucci. The third largest prime divisor of an odd perfect number exceeds one hundred. Math. Comp. 69 (2000) 867-879. MR 1651762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Douglas E. Iannucci. The second largest prime divisor of an odd perfect number exceeds ten thousand. Math. Comp. 68 (1999) 1749-1760. MR 1651761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Manuel Benito and Juan L. Varona. Advances in aliquot sequences. Math. Comp. 68 (1999) 389-393. MR 1489967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Hagis Jr. and Graeme L. Cohen. Every odd perfect number has a prime factor which exceeds $10^6$. Math. Comp. 67 (1998) 1323-1330. MR 1484897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Graeme L. Cohen and Herman J. J. te Riele. On $\phi$-amicable pairs . Math. Comp. 67 (1998) 399-411. MR 1458219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. L. Cohen. Numbers whose positive divisors have small integral harmonic mean . Math. Comp. 66 (1997) 883-891. MR 1397443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Graeme L. Cohen, Stephen F. Gretton and Peter Hagis. Multiamicable numbers . Math. Comp. 64 (1995) 1743-1753. MR 1308449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Aaron Schlafly and Stan Wagon. Carmichael's conjecture on the Euler function is valid below $10\sp {10,000,000}$ . Math. Comp. 63 (1994) 415-419. MR 1226815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Moews and Paul C. Moews. A search for aliquot cycles and amicable pairs . Math. Comp. 61 (1993) 935-938. MR 1185249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. P. Brent, G. L. Cohen and H. J. J. te Riele. Improved techniques for lower bounds for odd perfect numbers . Math. Comp. 57 (1991) 857-868. MR 1094940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Patrick Costello. Amicable pairs of the form $(i,1)$ . Math. Comp. 56 (1991) 859-865. MR 1068822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Achim Flammenkamp. New sociable numbers . Math. Comp. 56 (1991) 871-873. MR 1052094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Graeme L. Cohen. On an integer's infinitary divisors . Math. Comp. 54 (1990) 395-411. MR 993927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard P. Brent and Graeme L. Cohen. A new lower bound for odd perfect numbers . Math. Comp. 53 (1989) 431--437, S7--S24. MR 968150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] N. Costa Pereira. Corrigendum: ``Estimates for the Chebyshev function $\psi(x)-\theta(x)$'' [Math.\ Comp.\ {\bf 44} (1985), no.\ 169, 211--221; MR0771046 (86k:11005)] . Math. Comp. 48 (1987) 447. MR 866126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2